Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Théorie Ramsey")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 75

  • Page / 3

Export

Selection :

  • and

Ramsey's foundations extended to desirabilitiesSOBEL, J. H.Theory and decision. 1998, Vol 44, Num 3, pp 231-278, issn 0040-5833Article

Canonization theorems for finite affine and linear spacesVOIGT, B.Combinatorica (Print). 1984, Vol 4, Num 2-3, pp 219-239, issn 0209-9683Article

THÉORIE DE RAMSEY ET IDÉAUX SUR Pκ(Λ) = RAMSEY THEORY AND IDEALS ON Pκ(Λ)Péan, Cedric; Matet, Pierre.1998, 133 p.Thesis

More on partitioning triples of countable ordinalsJONES, Albin L.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 4, pp 1197-1204, issn 0002-9939, 8 p.Article

Ramsey-type theoremsERDOS, P; HAJNAL, A.Discrete applied mathematics. 1989, Vol 25, Num 1-2, pp 37-52, issn 0166-218X, 16 p.Article

Consistency for partition regular equationsLEADER, Imre; RUSSELL, Paul A.Discrete mathematics. 2006, Vol 306, Num 8-9, pp 847-850, issn 0012-365X, 4 p.Article

Multilinear forms, subsymmetric polynomials, and spreading models on Banach spacesGONZALO, R.Journal of mathematical analysis and applications. 1996, Vol 202, Num 2, pp 379-397, issn 0022-247XArticle

Lexicographic Ramsey theoryFISHBURN, P. C; GRAHAM, R. L.Journal of combinatorial theory. Series A. 1993, Vol 62, Num 2, pp 280-298, issn 0097-3165Article

Lipschitz functions on classical spacesGOWERS, W. T.European journal of combinatorics. 1992, Vol 13, Num 3, pp 141-151, issn 0195-6698Article

Ramsey theory in noncommutative semigroupsBERGELSON, V; HINDMAN, N.Transactions of the American Mathematical Society. 1992, Vol 330, Num 1, pp 433-446, issn 0002-9947Article

From wqo to bqo, via Ellentuck's theoremPRÖMEL, H; VOIGT, B.Discrete mathematics. 1992, Vol 108, Num 1-3, pp 83-106, issn 0012-365XArticle

On restricted edge-colorings of bicliquesMUBAYI, Dhruv; WEST, Douglas B.Discrete mathematics. 2002, Vol 257, Num 2-3, pp 513-529, issn 0012-365X, 17 p.Article

On a maximality property of partition regular systems of equationsLEFMANN, H; SI KADDOUR, H.Canadian mathematical bulletin. 1993, Vol 36, Num 1, pp 96-102, issn 0008-4395Article

On a Ramsey-theoretic property of ordersGROLMUSZ, V.Journal of combinatorial theory. Series A. 1992, Vol 61, Num 2, pp 243-251, issn 0097-3165Article

Thicknesses of ordered setsFISHBURN, P. C.SIAM journal on discrete mathematics (Print). 1990, Vol 3, Num 4, pp 489-501, issn 0895-4801Article

Graham-Rothschild parameter words and measurable partitionsPRÖMEL, H. J; VOIGT, B.Combinatorica (Print). 1991, Vol 11, Num 3, pp 253-259, issn 0209-9683Article

Nordhaus-Gaddum inequalities for the fractional and circular chromatic numbersBROWN, J. I; HOSHINO, R.Discrete mathematics. 2009, Vol 309, Num 8, pp 2223-2232, issn 0012-365X, 10 p.Article

THE CANONICAL RAMSEY THEOREM AND COMPUTABILITY THEORYMILETI, Joseph R.Transactions of the American Mathematical Society. 2008, Vol 360, Num 3, pp 1309-1340, issn 0002-9947, 32 p.Article

On multiplicative bases in commutative semigroupsPUS, V.European journal of combinatorics. 1992, Vol 13, Num 3, pp 201-211, issn 0195-6698Article

A finite basis characterization of α-split coloringsGYARFAS, Andras; KEZDY, André E; LEHEL, Jenö et al.Discrete mathematics. 2002, Vol 257, Num 2-3, pp 415-421, issn 0012-365X, 7 p.Article

Implicit O(1) probe searchAMOS FIAT; MONI NAOR.SIAM journal on computing (Print). 1993, Vol 22, Num 1, pp 1-10, issn 0097-5397Article

Ramsey properties of random graphsLUCZAK, T; RUCINSKI, A; VOGT, B et al.Journal of combinatorial theory. Series B. 1992, Vol 56, Num 1, pp 55-68, issn 0095-8956Article

Definable singularityMITCHELL, W. J.Transactions of the American Mathematical Society. 1991, Vol 327, Num 1, pp 407-426, issn 0002-9947Article

Monochromatic solutions to equations with unit fractionsBROWN, T. C; RÖDL, V.Bulletin of the Australian Mathematical Society. 1991, Vol 43, Num 3, pp 387-392, issn 0004-9727Article

Idempotents in compact semigroups and Ramsey theoryFURSTENBERG, H; KATZNELSON, Y.Israel Journal of Mathematics. 1989, Vol 68, Num 3, pp 257-270, issn 0021-2172, 14 p.Article

  • Page / 3